# SDR N6WA2015112702

- Difficulty date: November 27, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 27,886 hours, 18,904 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RT OVERWING EMER EXIT DOOR MAKING LOUD WHISTLING NOISE IN ALL PHASES OF FLIGHT.  INSPECTED & CLEANED RT OVERWING EMER EXIT DOOR SEAL, APPLIED LUBRICANT TO SEAL.  PRESS TESTED TO 4 PSI, NO LEAKS NOTED IAW AMM 52-21-07 & AMM 21-31-00.
